# SDR SWIA202162183

- Difficulty date: September 9, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS (MARKED).   (C-CHECK RO 11/04/2021)   CORROSION FOUND TO BE OUT OF LIMITS. REPLACED THE PAX DOOR LOWER SILL (KICK PLATE) REF CRJ-900 SRM 51-41-02-001-001-A01, CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01, AND DWG: SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. OPS CHECK GOOD AT THIS TIME
